Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes recurring friable granulation after silver nitrate treatments?

What causes very friable granulation to keep reoccuring after countless silver nitrate treatments and two surgical removals over a two-year period of time? Granulation started 10 years after hysterectomy. Doctors are at a loss of next type of treatment when two surgeries didn t stop it from reoccuring. Reoccured within three weeks after last surgical removal and drs not wasting any more time on silver nitrate that s not working???? Is there some other type treatment I should be checking into to stop this as I have been told it s very fryable and I ve been bleeding almost every day for two years now. No cancer and mri shows only normal scar tissue from the surgeries. What do you think? Sorry I bothered you....I didn t know there was a monthly subscription charge. Have a good day.
Fri, 1 Aug 2014
Report Abuse
General Surgeon 's  Response
HI.
There are few reasons for recurring granulation tissues even after silver nitrate treatment::
Biopsy reports - What is the biopsy report? This can be due to tuberculosis
This can be due to mycoses.
This can be due to foreign body reaction may be to the non-dissolving stitches or so.
Cancer has already been ruled out.
Empirical treatment with Anti-tubercular treatment or long term sulpha or penicillin can help.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on MRI


What causes recurring friable granulation after silver nitrate treatments?

HI. There are few reasons for recurring granulation tissues even after silver nitrate treatment:: Biopsy reports - What is the biopsy report? This can be due to tuberculosis This can be due to mycoses. This can be due to foreign body reaction may be to the non-dissolving stitches or so. Cancer has already been ruled out. Empirical treatment with Anti-tubercular treatment or long term sulpha or penicillin can help.